2019
Том 71
№ 6

All Issues

Chevskii V. M.

Articles: 3
Article (Ukrainian)

Distribution of zeros of certain meromorphic functions

Chevskii V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1428–1430

Article (Ukrainian)

Some inequalities for algebraic polynomials

Chevskii V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 121–124

Article (Ukrainian)

Estimates of logarithmic derivatives of algebraic polynomials

Chevskii V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 654—656